Acta Mathematica

, Volume 183, Issue 1, pp 1–43 | Cite as

Partial hyperbolicity and robust transitivity

  • Lorenzo J. Díaz
  • Enrique R. Pujals
  • Raúl Ures


Periodic Point Invariant Manifold Transverse Intersection Homoclinic Tangency Residual Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B]
    Bonatti, Ch., Seminar, IMPA, 1996.Google Scholar
  2. [BD1]
    Bonatti, Ch. &Díaz, L. J., Persistence of transitive diffeomorphisms.Ann. of Math., 143 (1995), 367–396.Google Scholar
  3. [BD2]
    —, Connexions hétérocliniques et généricité d’une infinité de puits ou de sources.Ann. Sci. École Norm. Sup., 32 (1999), 135–150.MATHCrossRefGoogle Scholar
  4. [BV]
    Bonatti, Ch. & Viana, M., SRB measures for partially hyperbolic atractors: the contracting case. To appear inIsrael J. Math. Google Scholar
  5. [C]
    Carvalho, M., Sinai-Ruelle-Bowen measures forN-dimensional derived from Anosov diffeomorphisms.Ergodic Theory Dynamical Systems, 13 (1993), 21–44.MATHMathSciNetGoogle Scholar
  6. [CL]
    Camacho, C. &Lins Neto, A.,Geometric Theory of Foliations, Birkhäuser Boston, Boston, MA, 1985.MATHGoogle Scholar
  7. [Di1]
    Díaz, L. J., Robust nonhyperbolic dynamics at heterodimensional cycles.Ergodic Theory Dynamical Systems, 15 (1995), 291–315.MATHGoogle Scholar
  8. [Di2]
    —, Persistence of cycles and nonhyperbolic dynamics at heteroclinic bifurcations.Nonlinearity, 8 (1995), 693–715.MATHMathSciNetCrossRefGoogle Scholar
  9. [Do]
    Doering, C. I., Persistently transitive vector fields on three-dimensional manifolds, inDynamical Systems and Bifurcation Theory (Rio de Janeiro, 1985), pp. 59–89. Pitman Res. Notes Math. Ser., 160, Longman Sci. Tech., Harlow, 1987.Google Scholar
  10. [DR]
    Díaz, L. J. &Rocha, J., Noncritical saddle-node cycles and robust nonhyperbolic dynamics.Dynamics Stability Systems, 12 (1997), 109–135.MATHGoogle Scholar
  11. [DU]
    Díaz, L. J. &Ures, R., Persistent homoclinic tangencies and the unfolding of cycles.Ann. Inst. H. Poincaré Anal. Non Linéaire, 11 (1994), 643–659.MATHGoogle Scholar
  12. [F]
    Franks, J., Necessary conditions for the stability of diffeomorphisms.Trans. Amer. Math. Soc., 158 (1971), 301–308.MATHMathSciNetCrossRefGoogle Scholar
  13. [GPS]
    Grayson, M., Pugh, C. &Shub, M., Stably ergodic diffeomorphisms.Ann. of Math., 140 (1994), 295–329.MATHMathSciNetCrossRefGoogle Scholar
  14. [H]
    Hayashi, S., Connecting invariant manifolds and the solution of theC 1-stability and Ω-stability conjectures for flows.Ann. of Math., 145 (1997), 81–137.MATHMathSciNetCrossRefGoogle Scholar
  15. [HPS]
    Hirsch, M., Pugh, C. &Shub, M.,Invariant Manifolds, Lecture Notes in Math., 583. Springer-Verlag, Berlin-New York, 1977.MATHGoogle Scholar
  16. [M1]
    Mañé, R., Contributions to the stability conjecture.Topology, 17 (1978), 386–396.CrossRefGoogle Scholar
  17. [M2]
    —, Persistent manifolds are normally hyperbolic.Trans. Amer. Math. Soc., 246 (1978). 261–283.MATHMathSciNetCrossRefGoogle Scholar
  18. [M3]
    —, An ergodic closing lemma.Ann. of Math., 116 (1982), 541–558.MathSciNetCrossRefGoogle Scholar
  19. [M4]
    —, A proof of theC 1 stability conjecture.Inst. Hautes Études Sci. Publ. Math., 66 (1988), 161–210.MATHGoogle Scholar
  20. [MPP]
    Morales, C., Pacífico, M. J. &Pujals, E. R., OnC 1 robust singular transitive sets for three-dimensional flows.C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 81–86.MATHGoogle Scholar
  21. [N]
    Newhouse, S., Codimension one Anosov diffeomorphisms.Amer. J. Math., 92 (1970), 761–770.MATHMathSciNetCrossRefGoogle Scholar
  22. [P]
    Pugh, C., The closing lemma.Amer. J. Math., 89 (1967), 956–1009.MATHMathSciNetCrossRefGoogle Scholar
  23. [PV]
    Palis, J. &Viana, M., High-dimensional diffeomorphisms displaying infinitely many sinks.Ann. of Math., 140 (1994), 207–250.MATHMathSciNetCrossRefGoogle Scholar
  24. [R]
    Romero, N., Persistence of homoclinic tangencies in higher dimension.Ergodic Theory Dynamical Systems, 15 (1995), 735–759.MATHMathSciNetGoogle Scholar
  25. [Sh]
    Shub, M., Topologically transitive diffeomorphism ofT 4, inSymposium on Differential Equations and Dynamical Systems (University of Warwick, 1968/69), pp. 39–40. Lecture Notes in Math., 206. Springer-Verlag, Berlin-New York, 1971.Google Scholar
  26. [Sm]
    Smale, S., Differentiable dynamical systems.Bull. Amer. Math. Soc., 73 (1967), 147–817.MathSciNetCrossRefGoogle Scholar
  27. [W]
    Williams, R. F., The “DA” maps of Smale and structural stability, inGlobal Analysis (Berkeley, CA, 1968), pp. 329–334. Proc. Sympos. Pure Math., 14. Amer. Math. Soc., Providence, RI, 1970.Google Scholar

Copyright information

© Institut Mittag-Leffler 1999

Authors and Affiliations

  • Lorenzo J. Díaz
    • 1
  • Enrique R. Pujals
    • 2
  • Raúl Ures
    • 3
  1. 1.Departmento de Matemática PUC-RioPUC-RioRio de JaneiroBrazil
  2. 2.Instituto de MatemáticaUniv. Federal do Rio de JaneiroRio de JaneiroBrazil
  3. 3.IMERL-Facultad de IngenieríaUniv. de la RepúblicaMontevideoUruguay

Personalised recommendations